sexologist-icon
Bleeding problem
I have take unwanted 72 after taking that bleeding start n this is continue till from last 2 months n 15 days continues . Kindly suggest me what to do?? Or what kind of problem is this..
100 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Most probably portions of your baby or embryo still stuck inside your uterus. Get an ultrasound done as soon as possible immediately. May need medicines accordingly.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.